# SDR SWAA2020061890033

- Difficulty date: May 26, 2020
- Submitted: June 18, 2020
- Operation: Air carrier
- Aircraft: N924WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36628
- Aircraft time: 40,983 hours, 24,664 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB LOWER OUTBOARD AFT FLANGE AT STAB STA 120.30 LT HORIZONTAL STAB / REPAIRED INSPAR RIB LOWER OUTBOARD AFT FLANGE AT STAB STA 120.30 LT HORIZONTAL STAB IAW B737-700 SRM 51-40-02 SRM 55-10-09-2R REPAIR 5
